# SDR VJ9800030

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP HAS IG CORROSION AT FS 987.5, LBL18 TO RBL 45, WL 208 IN MAIN CABIN FLOOR AREA.  REMOVED FLOORBEAM UPPER CAP AND REPLACED WITH NEW CAP ANGLE AT LBL 45 TO RBL 45 IAW 737 SRM 53-10-9 AND BOEING REPAIR SKPEMR 980219.
